# SDR AWXA200201047

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,848 hours, 27,767 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 2220 - DURING TAKEOFF FROM SJD EN ROUTE FOR PHX TAKEOFF WARNING HORN SOUNDED, ABORTED TAKEOFF. RECONFIGURED AIRCRAFT, RETURNED TO RUNWAY, TOOK OFF WITHOUT FURTHER INCIDENT.
